Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 27, No. 2, 2011 · Contents

Editorial note

John P. Robertson:
Purely Periodic Nearest Square Continued Fractions

Horst Brunotte:
On the roots of expanding integer polynomials

Xinkuan Chai and Yu Miao:
Several variants of Via Titu Andreescu type and Popoviciu type inequalities

M. K. Aouf, A. Shamandy, R. M. El-Ashwah and E. E. Ali:
Some Applications of Differential Subordination of Multivalent Functions Associated with the Wright Generalized Hypergeometric Function

Jacek Dziok and Renata Jurasinska:
On classes of functions with varying argument of coefficients

Ouamporn Phuksuwan and Vichian Laohakosol:
A factorization theorem for generalized exponential polynomyals with infinitely many integer zeros

Larry Gogoladze and Vakhtang Tsagareishvili:
Convergence Almost Everywhere of Fourier Series of the Functions of Bounded Variation

Xhevat Z. Krasniqi:
Certain estimates for double sine series with multiple-monotone coefficients

George Tephnadze:
The maximal operators of logarithmic means of one-dimensional Vilenkin-Fourier series

Givi Nadibaidze:
On the convergence almost everywhere of double series with respect to diagonal block-orthonormal systems

Karoly Nagy:
Almost everywhere convergence of cone-like restricted double Fejér means on compact totally disconnected groups

S. C. Arora and Satish Verma:
Multiplication Operators on Generalized Lorentz-Zygmund spaces

Alfred O. Bosede:
On generalizations of some common fixed point theorems in uniform spaces

Gbenga Akinbo and Oluwatosin Mewomo:
Fixed point theorems for a general class of almost contractions in metric spaces

A. A. Shaikh, Lovejoy S. K.Das and Sanjib Kumar Jana:
Weakly cyclic Ricci symmetric manifolds admitting semi-symmetric metric connection

Fereshteh Malek and Vahid Nejadakbary:
Warped Product submanifold in generalized Sasakian space form

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 28 Jan 2012. Last modified: 2 February 2012.

© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition